# SDR 97FDEA00562

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516339
- Condition: Cracked
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS NOTED (DAMAGED HOLE) BS 970, STR 27L AND 27R, AFT CARGO BAY LOWER LOBE.  *S/D*  REMOVED AREA OF DAMAGE .5 BY .5 BY .071 AT BS 970, STR 27L AND 27R, LOWER LOBE AND INSTALLED REPAIR DOUBLERS IAW FED-EX SRM 51-40-3.
